MAUDE Adverse Event Report: ST PAUL DELTEC; GRIPPER

ST PAUL DELTEC; GRIPPER
Model Number 1.9MM,
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Infection, Direct (2244)
Date of Event 12/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information from (b)(6) on a deltec port a cath.Patient had a deltec port-a-cath power pac inserted for antineoplastic therapy administration by a interventional radiology (b)(6) 2019.Port used for treatment until (b)(6) 2019.On (b)(6) 2020 patient presented with localized infection of port site, with nil preceding trauma.Port had not been accessed for 12 months prior to spontaneous development of infection.Port-a-cath surgically removed due to localized infection on (b)(6) 2020.

Brand Name
DELTEC
Common Device Name
GRIPPER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11211129
Report Number3012307300-2021-00621
Device Sequence Number3607016
Product Code LJT
UDI-Device Identifier10610586032790
UDI-Public10610586032790
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.9MM,
Device Catalogue Number21-4485-24
Device Lot Number3765323
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1